The structure of the boundary of the characteristic set of a structurally stable three-dimensional dissipative system
Differencialʹnye uravneniâ, Tome 9 (1973) no. 12, pp. 2152-2161
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_12_a4,
author = {S. Yu. Pilyugin},
title = {The structure of the boundary of the characteristic set of a structurally stable three-dimensional dissipative system},
journal = {Differencialʹnye uravneni\^a},
pages = {2152--2161},
year = {1973},
volume = {9},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_12_a4/}
}
TY - JOUR AU - S. Yu. Pilyugin TI - The structure of the boundary of the characteristic set of a structurally stable three-dimensional dissipative system JO - Differencialʹnye uravneniâ PY - 1973 SP - 2152 EP - 2161 VL - 9 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1973_9_12_a4/ LA - ru ID - DE_1973_9_12_a4 ER -
S. Yu. Pilyugin. The structure of the boundary of the characteristic set of a structurally stable three-dimensional dissipative system. Differencialʹnye uravneniâ, Tome 9 (1973) no. 12, pp. 2152-2161. http://geodesic.mathdoc.fr/item/DE_1973_9_12_a4/